# SDR SWAA2019102938340

- Difficulty date: October 12, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK TIE DOWN CORRODED BETWEEN BS. 727 TO BS. 867, LBL 17. / R&R TIE DOWN TRACK PER SRM & DWG.
